VOLUME 19 2014 NUMBERS 1–4

Generalized P Colony Automata
Kristóf Kántor, György Vaszil
Pages 145–156

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Krist{\'{o}}f K{\'{a}}ntor and Gy{\"{o}}rgy Vaszil},
  title   = {Generalized {P} Colony Automata},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {19},
  number  = {1--4},
  pages   = {145--156},
  year    = {2014},
  url     = {https://doi.org/10.25596/jalc-2014-145},
  doi     = {10.25596/jalc-2014-145}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: colonies, membrane systems, P colonies, P automata, P colony automata
DOI: 10.25596/jalc-2014-145